Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

essvit or biotin have any side effect?

is essvit or biotin safe for intake ,do they have got any side effects.. and how effective are they for treatin hair fall
Asked On : Mon, 28 Feb 2011
Answers:  2 Views:  2079
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello Preeti, Welcome to HealthcareMagic!
Biotin (Essvit) tablets are a group of vitamin B, which is water soluble. It is given in doses of 10 mg/day (upto 2 tabs/day) & does NOT have any side effects. It useful in hairfall if hairfall is due to its deficiency.
Answered: Tue, 1 Mar 2011
I find this answer helpful
General & Family Physician Dr. Gyan Prakash's  Response
welcome to HealthcareMagic forum.biotin is vitamin,which is water soluble.usually it does not cause any side causes strengthening of hair.
Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor